# SDR V0XD2019011600003

- Difficulty date: January 14, 2019
- Submitted: January 16, 2019
- Operation: Air carrier
- Filed by: Avmax Montana Inc, repair station V0XD413Y
- Aircraft: N165GJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10257
- Aircraft time: 34,839 hours, 23,779 cycles
- System (JASC): 5532 · Vertical Stabilizer, Plate/Skin
- Part: Access Panel
- Condition: Cracked
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT LWR VERT. STAB. VISOR PANEL 326CR IS DAMAGED.  CORRECTIVE ACTION: REPAIRED VISOR PANEL 326CR IAW REO 670-55-32-248 REV.- DATED 2019-01-13.
